| Model Number |
30001004101110013 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device failed to discharge using both defib pads and paddles.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for the return of the suspect device.The customer indicated that the device will not be returned to zoll for evaluation.